Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
On the Chebyshev quadrature rule of finite part integrals

Kim, P; Ahn, S; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.180, no.1, pp.147 - 159, 2005-08

2
Approximating Rank-Width and Clique-Width Quickly

Oum, Sang-ilresearcher, ACM TRANSACTIONS ON ALGORITHMS , v.5, no.1, pp.1 - 20, 2008-11

3
Comparison of V-cycle multigrid method for cell-centered finite difference on triangular meshes

Kwak, Do Youngresearcher; Lee, Jun S., NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.5, pp.1080 - 1089, 2006-09

4
Finding branch-decompositions and rank-decompositions

Hlineny, P; Oum, Sang-ilresearcher, SIAM JOURNAL ON COMPUTING, v.38, no.3, pp.1012 - 1032, 2008

rss_1.0 rss_2.0 atom_1.0